MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 05/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is undergoing an evaluation but has not yet been completed.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for test strip not recognizing or test strip not absorbing the blood.Daughter is calling on behalf of the customer.Customer stated that once the tests strip is inserted into the truemetrix air meter and the blood sample is absorbed, the meter does not go into test mode.The customer was using the proper strips and correct testing technique.At the time of the call, the customer felt well and did not report any symptoms.On (b)(6) 2018, the customer had felt dizzy and had been taken to the hospital.The customer's blood glucose test result when at the hospital was 300 mg/dl non-fasting and the diagnosis was hyperglycemia.The customer was treated with iv fluids, no insulin and was discharged the same day.Customer was not prescribed any new medications and did not have any medication changes.Customer was told to test every day and show the doctor his results.Additional blood test performed using the truemetrix air meter resulted in e-2 error message.The customer's expected fasting blood glucose test result range is 120 - 130 mg/dl.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 01/31/2019 and open vial date is (b)(6) 2018.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found.Qc investigation on 6/5/2018 returned test strips produce e-2 error codes.Most likely underlying root cause of e-2 errors are due to improper storage: strips left outside of vial for an extended period of time.Test strip udi# (b)(4).Note: manufacturer contacted customer on 5/21/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for test strip not recognizing or test strip not absorbing the blood.Daughter is calling on behalf of the customer.Customer stated that once the tests strip is inserted into the truemetrix air meter and the blood sample is absorbed, the meter does not go into test mode.The customer was using the proper strips and correct testing technique.At the time of the call, the customer felt well and did not report any symptoms.On (b)(6) 2018, the customer had felt dizzy and had been taken to the hospital.The customer's blood glucose test result when at the hospital was 300 mg/dl non-fasting and the diagnosis was hyperglycemia.The customer was treated with iv fluids, no insulin and was discharged the same day.Customer was not prescribed any new medications and did not have any medication changes.Customer was told to test every day and show the doctor his results.Additional blood test performed using the truemetrix air meter resulted in e-2 error message.The customer's expected fasting blood glucose test result range is 120 - 130 mg/dl.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 01/31/2019 and open vial date is 04/16/2018.The meter memory was not reviewed for previous test result history.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7595914
Report Number1000113657-2018-00645
Device Sequence Number19161878
Product Code NBW
UDI-Device Identifier00311917173894
UDI-Public(01)00311917173894
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2019
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2570
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer05/16/2018
Initial Report FDA Received Date06/13/2018
Supplement Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY; SECOND THERAPY